# SDR HNAA2018100200239

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 34,233 hours, 29,736 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

691 36-21  1659701  28SEP18  CHS  CLOSE BLEED 1 LEAK EICAS WARNING MESSAGE. THROUGH 3000 FT ON CLIMB OUT. 27147 00 JBU HISTORY: . MEL   28SEP18  21:21  CHS  C27111  21-13-2 AIR CONDITIONING PACKS FACT  29SEP18  03:25 RIC FOUND LOOSE V BAND CLAMP AT FWD SIDE OF NR 1 BLEED VALVE TIGHTENED CLAMP IN REF TO AMM 20-10-10-910-801A OPS AND LEAK CHECK GOOD NO DEFECTS NOTED AT THIS TIME OK FOR SERVICE. CLEAR MEL.
